# SDR CALA2018012600315

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N2138U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62649
- Aircraft time: 1,810 hours, 194 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 0149
- Condition: Odor
- Location: Galley
- Part time: 1,767 hours, 190 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN HAS AN ODOR ASSOCIATED WITH POWER ON.  REPLACED THE OVEN, OPS CHECKED OK.
